# SDR QMLA2024081520100

- Difficulty date: August 12, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N911C
- Make and model: Bell 407
- Aircraft serial: 53719
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Condition: Not Seated
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUEL SMELL IN AFT CABIN. FOUND FUEL CAP NOT SEATED PROPERLY.
